MathSciNet Relay Station
MathSciNet bibliographic data
MR2342010 03C45 (03C13)
Macpherson, Dugald; Steinhorn, Charles One-dimensional asymptotic classes of finite structures. Trans. Amer. Math. Soc. 360 (2008), no. 1, 411–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement